Authors: Fatima Dib; Naima Daoudi-Merzagui
Addresses: Department of Mathematics, Superior School of Applied Sciences, Tlemcen 13000, Algeria ' Department of Mathematics, University of Tlemcen, Tlemcen 13000, Algeria
Abstract: In this paper we discuss the existence of periodic solutions for an impulsive nonautonomous second order delay differential equation. We obtain multiple periodic solutions by a variational approach.
Keywords: second order delay differential equation; periodic solution; impulses; mountain pass theorem.
International Journal of Dynamical Systems and Differential Equations, 2019 Vol.9 No.3, pp.298 - 312
Received: 23 Nov 2017
Accepted: 18 May 2018
Published online: 29 Jul 2019 *